Characterizations of contact CR-warped product submanifolds of nearly Sasakian manifolds

Ali A., Othman W. A. M., Ozel C.

Balkan Journal of Geometry and its Applications, vol.21, no.2, pp.9-20, 2016 (SCI-Expanded) identifier

  • Publication Type: Article / Article
  • Volume: 21 Issue: 2
  • Publication Date: 2016
  • Journal Name: Balkan Journal of Geometry and its Applications
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.9-20
  • Keywords: Contact cr-submanifold, CR-warped product, Nearly sasakian manifold, Totally geodesic, Totally umbilical
  • Dokuz Eylül University Affiliated: Yes


© Balkan Society of Geometers, Geometry Balkan Press 2016.In this paper, we study warped product contact CR-submanifolds of a nearly Sasakian manifold. We work out the characterizations in terms of tensor fields under which a contact CR-submanifold of a nearly Sasakian manifold reduces to a warped product submanifold